# SDR SWAA2020092912088

- Difficulty date: August 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727b-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO LT Z CHANNEL FROM STA 727B TO STA 807 LBL 21' AND WL 153.8.  REMOVED AND REPLACED Z CHANNEL AT AFT CARGO COMP LT FROM STA 727 TO STA 847.  USED SAME SPLICE BETWEEN STA 727E TO STA 747, AS PER REF B737-700 SRM 53-00-53-2R-6.
